# SDR CALA2021041900502

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,403 hours, 25,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fr63-64 S42l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 42L CORROSION BETWEEN FR63 - FR64. BLENDED OUT CORROSION FROM STRINGER 42L BETWEEN FR63 AND FR64. REMAINING THICKNESS AT GREATEST BLENDOUT MEASURES .049 THICK. REMAINING THICKNESS 049" PER NTM 51-10-04 PART 4 VERIFIED MATERIAL TO BE USED FOR REPAIR AS EXTRUSION 7075T73511 .063 PO#119010207D M&E 00-0609-3-7788 REF SRM 53-00-13-300-002 VERIFIED MATERIAL TO BE USED FOR REPAIR AS EXTRUSION 7075T73511 .063 PO#119010207D M&E 00-0609-3-7788 REF SRM 53-00-13-300-002. LP OPEN MORE DETAILS AWAITED.
